MathSciNet Relay Station
MathSciNet bibliographic data
MR786733 55P35 (55T20)
Anick, David J. A model of Adams-Hilton type for fiber squares. Illinois J. Math. 29 (1985), no. 3, 463–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement